| Catalog Number |
B4020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is reported that the device is not available for return, however, a lot review should be completed.
Event or Problem Description
Event occurred on an unspecified date involving a 3-way high flow stopcock w/rotating luer where the reporter stated that the patient was receiving blood via cordis placed in cath lab and there was blood leaking onto bed.There was unknown patient harm and unknown delay in therapy reported as a result of this event.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was conducted and no nonconformities were found that would have led to the reported complaint.